# SDR 2003UALA00690

- Difficulty date: September 14, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 41,151 hours, 15,057 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Condition: Sheared
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF LEFT HYDRAULIC SYSTEM. LOST ALL HYDRAULIC FLUID ON LEFT SIDE. THE CAUSE OF THIS FAILURE WAS A SHEARED SHAFT, WHICH CAUSED THE PUMP TO SEIZE AND CRACK THE CASE.  THE PUMP WAS REPLACED.
